# SDR C2XA08IA208

- Difficulty date: September 15, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 72875775
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 2039 DURING PREFLIGHT INSPECTION THE CREW REPORTED FWD EXIT LICATION SIGN ASSEMBLY INOP.  RESECURED CANNON PLUG AT FWD EXIT LICATION SIGN ASSEMBLY.  OPS TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
